Hilbert \(C^*\)-modules as a subcategory of operator systems and injectivity
- 48 Downloads
In this paper, we study a category whose objects are Hilbert \(C^*\)-modules and whose morphisms are completely semi-\(\phi \)-maps. We give a characterization of injective objects in this category. In fact, we investigate extendability of completely semi-\(\phi \)-maps on Hilbert \(C^*\)-modules, leading to an analog of the Arveson’s extension theorem for completely semi-\(\phi \)-maps (in contrast with \(\phi \)-maps). This theorem together with previous results suggest that the completely semi-\(\phi \)-maps are proper generalizations of the completely positive maps.
KeywordsHilbert \(C^*\)-modules Extension theorems Injective objects Completely positive maps Completely semi-\(\phi \)-maps
Mathematics Subject ClassificationPrimary 46L08 Secondary 46L07
The research of the first author was in part supported by a Grant from IPM (No. 94470046).
- 3.Asadi, M.B., Behmani, R., Medghalchi, A.R., Nikpey, H.: Completely semi-\(\varphi \)-maps. (under review)Google Scholar
- 7.Effros, E.G., Ruan, Z.-J.: Operator Spaces, London Math. Soc. Monographs, New Series, vol. 23. Oxford University Press, New York (2000)Google Scholar
- 10.Skeide, M.: Factorization of maps between Hilbert \(C^*\)-modules. J. Oper. Theory 68, 543–547 (2012)Google Scholar